# SDR MALA000584

- Difficulty date: August 31, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON WEB AND RIVETS AT STA 294.0.  REFER TO CELSIUS TASK CARD 18816/2570.  MAINTENANCE REMOVED CORRODED WEB IAW SRM 51-40-21.  LOCATED AND DRILLED WEB IAW SRM 51-40-40.  COUNTERSINK, DEBURRED HOLES ALODINED AND WET INSTALLED WEB IN ORIGINAL LOCATION.  REFER SAAB SRM 51-40-40/51-40-23/21-51-20-42.  INSTALLED ALL NUT PLATES REF SRM 51-40-21/23.
